Successful treatment of a patient with mixed pesticide poisoning caused by lethal-dose emamectin benzoate and chlorfenapyr

Read full text
Authors: Xueting Cao, Yunhan Liu, Gen Ba, Ji Yao Wang, Haikang Jin, Dianxia Lu, Jinsong Zhang
Cited by: 0
References: 5

Abstract

Pesticide poisoning remains a critical public health challenge worldwide.At present, chlorfenapyr, classifi ed by the World Health Organization (WHO) as a moderately toxic insecticide, is increasingly used in agriculture, leading to more poisoning incidents.It has a fatality rate as high as 76% after poisoning.[1] Here, we report a successful treatment of a patient with mixed pesticide poisoning caused by lethaldose emamectin benzoate (EB) and chlorfenapyr in the Department of Critical Care Medicine, Yangzhou Hongquan Hospital.A 67-year-old male ingested 30 mL of EB and chlorfenapyr (total active ingredient content of 12%, with 2% EB and 10% chlorfenapyr).The patient was admitted to Yangzhou Hongquan Hospital 2 h after ingestion and presented with nausea, vomiting, and impaired

Fields of Study & Subjects

Poisoning and overdose treatments Pesticide Exposure and Toxicity Paraquat toxicity studies and treatments

Publication details

Journal / source
World Journal of Emergency Medicine
Volume
17
Issue
1
Pages
89–89
Publication date
1 January 2026
Language
EN